American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(32F45) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] Nikolai Nikolov, Peter Pflug and Włodzimierz Zwonek. Estimates for invariant metrics on $\mathbb C$-convex domains. Trans. Amer. Math. Soc. 363 (2011) 6245-6256. MR 2833552.
Abstract, references, and article information   
View Article: PDF

[2] Bo Li. The Berezin transform and $m$th-order Bergman metric. Trans. Amer. Math. Soc. 363 (2011) 3031-3056. MR 2775797.
Abstract, references, and article information   
View Article: PDF

[3] Graziano Crasta and Annalisa Malusa. The distance function from the boundary in a Minkowski space. Trans. Amer. Math. Soc. 359 (2007) 5725-5759. MR 2336304.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Zbigniew Blocki. The Bergman metric and the pluricomplex Green function. Trans. Amer. Math. Soc. 357 (2005) 2613-2625. MR 2139520.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 4 of 4 found      Go to page: 1